# SDR SWAA2016041450899

- Difficulty date: March 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 59,453 hours, 46,764 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT FASTENER HOLE, AT RSS 251, AFT OF REAR SPAR.  REPAIRED SKIN IAW EA & ER.
